# SDR HEEA065906

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 407030607101
- Condition: Cracked
- Location: Cabin
- Part time: 73 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CRACKED DUE TO SCREWS TIGHTENED TOO TIGHT.
